# SDR 07FDEA03201

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,284 hours, 35,768 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: MX354103C
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST SYS "A" HYD QUANTITY.  "A" PUMPS WERE OFF FOR LESS THAN 15 MINUTES.  QUANTITY REMAINED JUST ABOVE ZERO AFTER COMPLETE QRH PROCEDURES THEREFORE DID NOT TURN OFF FLUID SHUTOFF.  REMOVED AND REPLACED LT AND RT FLAP PWR UNIT HYD MOTORS PER MM 27-51-062-4.  OPS AND LEAK CKS GOOD.
